# SDR DALA2024041104322

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 12125
- Condition: Out Of Tolerance
- Location: R4 Door
- Part time: 53,701 hours, 10,706 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 IN REF. TASK 5211-3001-4R STEP 3: R4 ROTARY SNUBBER PIN EXTENSION WAS FOUND OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00627: R4 ROTARY SNUBBER WAS REMOVED AND REPLACED BY A NEW ROTARY SNUBBER PER B757-200 AMM 52-11-10 AND ADJUST AT THE SAME DOOR R4 PERFORM ON AMDS. (0287340)
